# SDR SWIA201334832

- Difficulty date: September 12, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 27,370 hours, 24,726 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR INNER LE SKIN CHAFED AT OTBD END.  C-CHECK REPAIRED LT MLG DOOR INNER LE SKIN CHAFE IAW REO.
